View : 14 Download: 0

BIASES in INTEGER PARTITIONS

Title
BIASES in INTEGER PARTITIONS
Authors
Kim B.Kim E.
Ewha Authors
김은미
SCOPUS Author ID
김은미scopus
Issue Date
2021
Journal Title
Bulletin of the Australian Mathematical Society
ISSN
0004-9727JCR Link
Citation
Bulletin of the Australian Mathematical Society vol. 104, no. 2, pp. 177 - 186
Keywords
asymptotic formulabiaspartition
Publisher
Cambridge University Press
Indexed
SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We show that there are biases in the number of appearances of the parts in two residue classes in the set of ordinary partitions. More precisely, let pj,k,m(n) be the number of partitions of n such that there are more parts congruent to j modulo m than parts congruent to k modulo m for m ≥2. We prove that p1,0,m(n) is in general larger than p0,1,m(n). We also obtain asymptotic formulas for p1,0,m(n) and p0,1,m(n) for m ≥ 2. © 2021 Australian Mathematical Publishing Association Inc.
DOI
10.1017/S0004972720001495
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE